# SDR UPS00233365

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Overserviced
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, APU FIELD RELAY TRIPPED FLIGHT DECK FILLED WITH SMOKE.  FOUND APU OVERSERVICED WITH OIL.  RESERVICED APU PACKS, RUN ALL AND OPS CHECK NORMAL WITH NO SMOKE.
